MathSciNet Relay Station
MathSciNet bibliographic data
MR2729944 14M15 (05E15 14N35)
Kirillov, A. N.; Maeno, T. Extended quadratic algebra and a model of the equivariant cohomology ring of flag varieties. Algebra i Analiz 22 (2010), no. 3, 155--176; translation in St. Petersburg Math. J. 22 (2011), no. 3, 447–462
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement